I have been in tx for 7 months now, type 1a and last blood test showed no hep c, how are people dealing with their depression? I am on antidepressants but I often feel like I am losing my mind, I forget what I am talking about mid stream and sometimes its hard to remember feeling ok mentally or physically, some people seem to discount the depression that comes with treatment and tell me it is mind over matter, like the kind of "fake it till you make it " of early recovery, been clean over 13 years, unable to get to many meetings because of physical aspect, am still working full time and by days end my energy is gone, any suggestions on dealing with the feelings would be greatly appreciated, also wondering for those who have completed interferon, do you really start to feel better physically and mentally? thanks for listening
maybe you need to up your ad's dose did they work before? which ones are you on? they may not be working for you have you spoken to your doctor about your depression? Regarding after tx I can only go on what
I have read here Are you still on tx or post tx?
I am sure others who are more knowledgeable that I will want to know more info about your treatment details before giving advice all of us are different but your doctor may want to put you on another AD or up the dose
Gypssi (may I call you that?) – I can totally relate. My own psychological issues have gone from severe to moderate but it is still a terrible drag constantly having to fight feelings of depression and despair. Life seems tough and unfair. Recently I've had fights with my insurance company over my coverage, and I just feel they are taking advantage of my diminished mental state.
So here goes with my broken record advice – exercise can really help. In fact, I'm thinking that because of the drugs, exercise actually has a more noticeable impact than it does in the regular population. If you can develop some sort of moderately energetic daily workout routine it will make you significantly better mentally. You will be more clear headed and have better control over your moods. You'll feel more alert. I have worked myself up to 15-20 minutes of moderate cardio (to get my heart beating at 130-135) followed by 5 minutes of stretches and 20 minutes of mild to moderate weight work as my daily routine. I swear if you do this for three weeks, you'll find a noticeable difference. I can hardly get through a day without it.I think it's worth trying seriously before you up the ADs. They help, but after a point they contribute to your mental lethargy and fatigue.
I am on AD's and I still get depressed. I tried changing them once but I don't see a big difference. I think the fatigue and anemia makes me feel like I don't have enough energy to feel joy. That I am just trying to get by. I guess I could ask for stronger ones but I am so tired of doc's and meds.
Is there any way you can do meetings online or get a sponsor over the phone to help you through this tough time?
Hang in there, it should get better after TX just not right away. From what I understand it takes several months and the first month is the toughest.
This is a good place for support but make sure you mention it to your doc next visit.
Others will have better suggestions on the AD's.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.